Hi all, I never wrote a review or contributed to a discussion about hair loss before. I kind of took matters in my own hands and made decisions based on the research that I've done. So now I figure maybe I might be able to help some people or answer certain questions based off of my knowledge and what I have done to battle my hair loss over the passed 5 years. I am not a doctor and everybody reacts differently to things. I'm just going to explain my story in hopes that it gives some insight. I started to lose my hair very aggressively when I turned 22. It was receding like crazy and thinning to the point where trying to grow my hair out was impossible. I also experienced an exhausting scalp itch that would keep me up at night. I obviously entered into a huge depression and started to do research on what could've caused this and what my options were (if any). I had started taking an antidepressant a few months prior and I read that these medications could cause hair loss. I was only on it for about 3 months at the lowest dose. I was working out a lot and lost a lot of weight due to not eating properly with in a couple of months. So I immediately went off the antidepressant and started eating a healthy balanced diet and waited about 5 months to see if my hair and scalp would get better, and of course it didn't. I went to a dermatologist to get some help. She said it was androgenic hair loss and prescribed me propecia. I ended up taking it after the long hard discussion of do I really want to take a medication for this?! But overall it helped a lot. Within a few days my scalp stopped itching and my hair did thicken up a lot within a couple of months. My family kept complimenting me on my hair and everything was going great until about 6-7 months from starting propecia. I began to lose my hair again. I thought it was a "dread shed" so I continued my regimen for a couple of months hoping things would get better, but they didn't. At this point I made my own decision to take one pill in the morning and one in the evening hoping for a miracle. That actually did help for about 3 months my hair thickened up again but then again my hair started to thin out extremely fast shortly after. By the way, i did notice some side effects from propecia. Mainly sexual but I continued to take it anyway because I rather have my hair (that's just who I am) and after i noticed the sides went away that's when my hairloss would come back. So I believe my body became tolerant to the medication over a short period of time. I switched to Dutasteride by then but after a month of no difference I kind of new at that point it wasn't going to do much for me. I already knew at that point how my body felt and reacted to propecia when it was working for me. And Dutasteride wasn't doing anything. After doing some intense research I figured since testosterone and DHT were the culprit if I somehow lowered my T while taking Dutasteride I might get some gain. I did a ton of research on anti androgens which lead me to transsexual pages and what not. They all were on spironolactone. I am not a transsexual but I wanted to keep my hair for as long as possible so I actually went to a Dr that specializes in transgender medicine. I managed to get a prescription for oral spironolactone starting out at a low dose for a couple of days to get my body used to the medication and then increased it to about 100mg a day. That worked on my hair like a miracle. It grew back thicker than ever before. I did have a little loss of libido and other side effects like the little bit of hair on my back, chest and butt thinned out and went away (I wasn't complaining about that lol). I have no gyrocomastia btw. But my nipples were a bit sensitive. That has currently gone away. After a year on the medication I thought it was beginning to lose efficacy and went up to 200mg a day which is what I currently take along with .5 mg of Dutasteride. This has worked for another added year of helping me retain my hair. My hair now seems to be falling out a bit again but isn't going away as fast as it did previously on propecia or before I started taking propecia. So it could be a shed or possibly my testosterone cycling and peaking at this point. I still have have very little body hair so I figure as long as I have some side effects I'm good with potentially keeping my hair. I've learned that certain side effects are my indicator that the medication is working. I think of it as a good thing now. I do have to see my doctor every few months for a checkup while on spironolactone. But my last blood check all my numbers were spot on perfect. I'm a healthy male! I do notice that my libido cycles. And when I'm most "active" I get the feeling that the medication isn't working as much and my scalp gets a bit itchier than normal and more hairs start shedding. But this has been going on for a couple of years now. Btw I still have a penis that works with no problem and I am still a man that has muscles and lifts weight. At this point I'm 27 with a full head of hair but I believe it is thinning as time goes by. It is growing but i think about my hair every single day. I can't help but worry that the medicine will stop working like the others I have taken. I hope this helps answer some questions. I am a guy taking oral spironolactone which has worked like a miracle on my hair. My family had thought that I was wearing a wig previously that's how crazy the results were. I've noticed that side effects go away over time and the body tends to get back to how it is supposed to be naturally (homeostasis). Which isn't a good thing in this case but if anyone is worried about sides this is my 2 cents. This is what I've gone through for about 5 years. Any questions I'll try to help answer but those people who claims spironolactone will make you a girl are wrong (at least for me) and I will ignore any negative or condescending remarks. I figure that I might be able to help someone by sharing my experience.